Bloodtest said my potassium level was high what can the side effects fromthis be?

May be error. Elevated potassium can be cause by any number of things. A common cause of a blood sample that wasn't prepared correctly. If the blood sample was hemolyzed, potassium levels can rise. Certain medicines can cause elevated potassium. Side effects are minimal. High levels of potassium can cause heart rhythm problems. Make sure you follow up with your physician.
Error or truth! High potassium can be just a lab error or due to problem from collecting the specimen. Red blood cells break and potassium is high. Otherwise, it can be due to kidney issues, medications, dehydration and a myriad of things. Just how high is it? Would recommend you call your doctor and discuss or be seen. Definitely would go to er if equal or greater than 6 and pending your health. Get seen.
Arrythmias. High potassium levels can cause abnormal heart rhythms, muscle weakness, fatigue, nausea, and occasionally paralysis. There are many medicines and medical conditions that cause cause high potassium levels but it can also be falsely high from problems with drawing and transporting blood.